1) This table shows the average maximum temperatures across the year in Madrid.



Jan	Feb	Mar	April	Μαγ	June	July	Aug	Sept	Oct	Nov	Dec
10°C	12°C	16°C	18°C	21°C	27°C	31°C	31°C	26°C	19°C	13°C	10°C

Draw a line graph to represent the information in the table.

Write three questions (with answers) about your graph.

2) This table shows the population of the UK and Spain from 1970 to 2010.

	1970	1980	1990	2000	2010
UK	55 600 000	56 300 000	57 200 000	58 800 000	62 500 000
Spain	33 600 000	37 400 000	38 900 000	40 500 000	46 500 000

On graph paper, draw one line graph to show the population of both countries from 1970 to 2010.





1) Billie and her friend Kira have been training for a cross-country run. This table shows the distance they were from their starting point over a day:



	08:00	09:00	10:00	11:00	12:00	13:00
Billie	Okm	12km	20km	25km	33km	48km
Kira	0km	15km	22km	30km	39km	53km

Here are some things different children said about how to draw the graph using cm² paper. Tick the ones you agree with. If you do not agree, explain why.







1) A driver set off from a factory at 05:00. This table shows how far she travelled throughout the day:



Time	Distance				
06:00	22 miles				
07:00	43 miles				
08:00	58 miles	Freddy draws a line graph where the increments along the x-axis are divided into multiples of 1 hour. (05:00.			
09:00	75 miles	06:00, 07:00, etc.)			
10:00	75 miles				
11:00	97 miles	along the x-axis are divided into multiples of 2 hours.			
12:00	120 miles	(05:00, 07:00, 09:00, etc.)			
13:00	136 miles				

- **a)** On graph paper, draw both Freddy and Khatija's graphs.
- **b)** Whose graph do you think is more accurate and why?

c) Lewis says he is going to draw a graph where the x-axis has increments of half an hour. If Lewis did this, would this graph be even more accurate?



